RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2002 Volume 47, Issue 4, Pages 817–820 (Mi tvp3788)

This article is cited in 25 papers

Short Communications

On the joint limiting distribution of sums and maxima of stationary normal sequences

Z. Penga, S. Nadarajahb

a Southwest China Normal University
b University of Manchester, Department of Mathematics

Abstract: Let $X_1,X_2,\dots$ be a stationary sequence of standard normal random variables. Let $\rho_n=\mathbf{E}(X_1 X_{n+1})$. Ho and Hsing derived the asymptotic joint distribution of $\sum_{i=1}^n X_i$ and $\max_{1\le i\le n}X_i$ for the case $\rho_n\log n\to\gamma\in[0,\infty)$. In this paper we extend this result for the case where $\rho_n$ is convex with $\rho_n=o(1)$, and $(\rho_n\log n)^{-1}$ is monotone with $(\rho_n\log n)^{-1}=o(1)$.

Keywords: asymptotic distribution, maxima, stationary normal sequence, sum.

Received: 18.07.2000

Language: English

DOI: 10.4213/tvp3788


 English version:
Theory of Probability and its Applications, 2003, 47:4, 706–709

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025